Swift

537d

My psych put me on 10 mg Adderall XR 2 weeks ago and it helped for the first 2-3 days. After that, all I felt was sleepy. 24/7. What medication are you taking? Have you had a similar experience?

advertisement

    • Ardnaxela

      537d

      I was on Vyvanse 60mg and Venlafaxine. All the Vyvanse did was make me feel jittery, shaky, made my heart race and made me stay up all night!! I hated how it made me feel. Didn't really help with my ADHD symptoms at all. I had to stop taking it because it was unbearable.. now I'm just waiting for my new insurance to kick in so I can get back on track and find the right medicine for me. Before being diagnosed with ADHD, I've tried about 6 antidepressants that did nothing for my anxiety (of course, it makes sense now because now I know it's all rooting from my ADHD.) Hopefully fixing the root of the problem will fix everything that comes along with it (the anxiety, depression, etc). Just haven't found the right one yet I guess πŸ™ Frustrating.

      • Swift

        537d

        @Ardnaxela I don't know if this helps but I was diagnosed with anxiety and depression before they figured out the ADHD part. I'm on fluoxetine 40 mg and bupropion - and they've helped me. Have you tried any of these two/ both in combination?

        • Ardnaxela

          537d

          @Swift Yes same deal as me! I have tried bupropion together with zoloft and didn't find that it did much. I haven't tried fluoxetine but I've tried other SSRI's such as lexapro, celexa, zoloft as I mentioned, etc. Do you take any stimulants together with those?

      • Kenziebear

        537d

        @Ardnaxela I was on Vyvanse but I got off of it 3 years later. Ask your doctor about Jornay

    • Swift

      536d

      hello πŸ™‹πŸ½ I tried Lexapro but it did not help me at all! That's when my psych recommended switching to fluoxetine. Worked wonders! I haven't had an (unreasonable) anxiety attack in about a year! Also, yes, I'm still on Fluoxetine and bupropion. My psych just added Adderall to the regimen. You might have to use a higher dose of stimulant to achieve the same effect if you're also on an SSRI. Hope this helps :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion